MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125250-23
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Thrombosis (2100)
Date of Event 07/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect(s) of angina and thrombosis are listed in the xience alpine, everolimus eluting coronary stent systems instructions for use (ifu) as a known patient effect(s) of coronary stenting procedures.A conclusive cause for the reported patient effect(s), and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.The other two xience alpine stents are filed under separate manufacturing report numbers.
 
Event or Problem Description
It was reported that on (b)(6) 2018, two 2.5x12mm xience alpine stents were implanted, one in the 2nd obtuse marginal and one in the 3rd obtuse marginal coronary arteries.A 2.5x23mm xience alpine stent was also implanted in the 1st diagonal coronary artery.Reportedly, stent placement angiographic appearances were acceptable.Post procedure and prior to hospital discharge, the patient reported abdominal cramping and tridil infusion was provided.Chest pain grade 9/10 was reported and aggrastat infusion was initiated.Another angiogram was performed.Stent thrombosis was noted in the proximal left anterior descending artery, 1st diagonal, mid circumflex, and ostial 2nd obtuse marginal.Another percutaneous intervention was performed as treatment with additional stent placement.The event resolved without sequela.There was no device malfunction.No additional information was provided regarding this issue.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7794830
Report Number2024168-2018-06352
Device Sequence Number11146886
Product Code NIQ
UDI-Device Identifier08717648199189
UDI-Public08717648199189
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/23/2021
Device Catalogue Number1125250-23
Device Lot Number8011541
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2018
Initial Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight85